# SDR CA060630006

- Difficulty date: June 27, 2006
- Submitted: August 2, 2006
- Operation: General aviation
- Make and model: Snias AS350BA
- Aircraft time: 5,792 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Gearbox
- Part number: 350A33020005
- Part serial: MA0471
- Condition: Failed
- Location: Tail Rotor
- Part time: 5,846 hours
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) TAIL ROTOR GEARBOX CHIP LIGHT ILLUMINATED IN FLIGHT. AIRCRAFT LANDED AND CHIP DETECTOR EXAMINED, MALL AMOUNT OF FERROUS MATERIAL ON DETECTOR.  DETECTOR CLEANED AND SERVICEABILITY CHECK CARRIED OUT.  ON RETURN TO LANDING SITE, SMALL AMOUNT OF FINE HAIR LIKE PARTICLES DISCOVERED.  TAIL ROTOR GEARBOX REMOVED AND SENT TO OVERHAUL FACILITY FOR TEARDOWN AND REPAIR.  SERVICABLE GEARBOX INSTALLED, AIRCARFT RETURNED TO SERVICE.
